# SDR SWAA2017121918549

- Difficulty date: December 13, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 60,939 hours, 35,600 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 144A7711
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACKED AT BS 663, BETWEEN RBL 38 AND RBL 60.  REPAIRED THE BULKHEAD WEB IAW EA.
